# SDR IPXA2015021986095

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,620 hours, 19,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Unsecure
- Location: Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS THAT CAPT EVAS MOUNT NOT SECURE.  SECURED CAPTAINS SMOKE VISION SYS MOUNT IAW EO B757-2560-45127H APPROXIMATELY F.
